# SDR AALA202307250145

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 76,754 hours, 35,592 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: S4340131004
- Part serial: 1194
- Condition: Overheated
- Location: Zone 100 - Fuse
- Part time: 76,753 hours, 35,592 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: M, J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX: ON DESCENT INTO TUS RECEIVED GREEN HYDRAULIC RESERVOIR OVERHEAT. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED LANDING GEAR SAFTEY VALVE 49GA PER AMM 32-31-17.
